# SDR UIEA2017070701117

- Difficulty date: July 6, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,173 hours, 14,034 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Open
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW HEAT EICAS MESSAGE.  PERFORMED CONTINUITY CHECK FROM D4294J TO D1922, FOUND OPEN WIRE, BSD SPLICE ON WIRE W624-209R-24. IAW WDM 30-41-12.  SPLICED THE WIRE IAW SWPM 20-30-12. PERFORMED OPS CHECK OF L2 WINDOW HEAT IAW AMM 30-41-00, OPS CHECKED GOOD. NO DEFECTS NOTED.
